Commentarii Mathematici Helvetici


Full-Text PDF (297 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 2, 2002, pp. 244–269
DOI: 10.1007/s00014-002-8339-x

Published online: 2002-06-30

Algebraic convergence of function groups

G. Kleineidam[1]

(1) Universit├Ąt Bonn, Germany

No abstract available for this article.

No keywords available for this article.

Kleineidam G.: Algebraic convergence of function groups. Comment. Math. Helv. 77 (2002), 244-269. doi: 10.1007/s00014-002-8339-x